# SDR 99FDEA00035

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Actuator
- Condition: Inop
- Location: Horiz Stab
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM LWR THAN 0 DEG LEVEL OFF AT 230.  TRIM WOULD NOT GO LWR THAN 0 DEG AND THEN IT WOULD GO NOSE UP ON ITS OWN.  COMPLIED WITH RED TABS FOR JAM STAB.  *S/D*  REMOVED AND REPLACED AUTO PILOT STAB TRIM ACTUATOR AND JACKSCREW ACT ASSY PER MM 27-40-31 AND 22-11-21.
